# SDR UIEA2011012400119

- Difficulty date: January 24, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,044 hours, 14,432 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK OF DATUM AIRCRAFT, ONE CRACK OF 1.75 INCH LONG FOUND ON OUTER RING CHORD AFT SIDE ON FWD PRESSURE BULKHEAD IN NOSE SECTION AT STA 140, S-19R, WL248. SEE FIGURE 1 AND 2 FOR DAMAGE REPORT AND DETAILED LOCATION. AN OUTER RING CHORD CRACK THAT IS PERMITTED TO GROW FREELY WILL CAUSE BODY PRESSURE LEAKAGE AND MAKE IT NECESSARY TO REPAIR LARGE AREAS OF THE BULKHEAD.  CRACK WAS STOP DRILLED AT EACH END WITH A 0.25 INCH DIAMETER DRILL PER SB 747-53-2355 REQUIREMENT.  NDT MANUAL D6-7170, PART 6, SUBJECT 51-00-00, D6-7170, PART 4 ACCOMPLISHED TO ENSURE NO PROGRESS OF THE CRACK ON DRILLED HOLES.
